*No In-Store Shopping* Sunday Orders delivered on Monday.Cut-Off for Same Day Delivery/Collection is 14:00

0

Your Cart is Empty

Calpol Infant Suspension 60ml

Calpol contains Paracetamol 120 mg in each 5 ml. Paracetamol is an antipyretic (fever reliever) and analgesic (pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.

USE
Always use the spoon supplied with this pack. Dosage: 3–6 months One 2.5 ml spoonful (small end) 4 times. 6–24 months One 5 ml spoonful (large end) 4 times. 2–4 years One 5.0 ml spoonful (large end) and one 2.5 ml spoonful (small end) 4 times. 4–8 years Two 5 ml spoonfuls (large end) 4 times. 8–10 years Three 5 ml spoonfuls (large end) 4 times. 10-12 years Four 5 ml spoonfuls (large end) 4 times. For babies below 3 months consult your doctor before use.

PRECAUTION
Do not give with any other paracetamol containing products while on Calpol Suspension. Do not give if child is sensitive to paracetamol or to any of the other ingredients.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)